Alert archive / Oregon / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Medford, OR

July 31, 2009Harney County, Klamath County, Lake County, Oregon

NWS Medford, OR issued this red flag warning at Jul 31, 2009, 9:22 AM PDT for Harney County, Klamath County, Lake County, Oregon. It took effect at Jul 31, 2009, 2:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 31, 2009, 9:22 AM PDT (16:22 UTC)
In effect from
Jul 31, 2009, 2:00 PM PDT
Expired
Jul 31, 2009, 11:00 PM PDT
In force
9 hr
Issued by
NWS Medford, OR

Counties Harney County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 213 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 4.4 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2009-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2009-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-622 J/kg
Mixed-layer LCL
1624 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WWUS86 KMFR 311622
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
922 AM PDT FRI JUL 31 2009

...ABUNDANT LIGHTNING EXPECTED ACROSS PORTIONS OF SOUTHERN OREGON
THROUGH THE WEEKEND...

ORZ624-625-010030-
/O.NEW.KMFR.FW.W.0003.090731T2100Z-090801T0600Z/
/O.EXT.KMFR.FW.A.0003.090801T0600Z-090803T0600Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
922 AM PDT FRI JUL 31 2009

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM
THIS EVENING THROUGH SUNDAY EVENING. 

LOW PRESSURE OFF OF THE NORTHERN CALIFORNIA COAST WILL EDGE
CLOSER TODAY THROUGH SUNDAY. INCREASING SOUTH...THEN SOUTHEASTERLY 
FLOW OVER THE AREA WILL BECOME INCREASINGLY MOIST AND UNSTABLE.
THIS WILL RESULT IN SCATTERED THUNDERSTORMS WITH ABUNDANT
LIGHTNING DURING THE AFTERNOON AND EVENING TODAY...AND POSSIBLY
AGAIN ON SATURDAY AND SUNDAY. WHILE THE THUNDERSTORMS WILL PRODUCE
SIGNIFICANT RAINFALL IN THEIR CORES...SCATTERED LIGHTNING IS
EXPECTED TO OCCUR IN AREAS WITH PREEXISTING DRY FUELS...CREATING A
SIGNIFICANT POTENTIAL FOR IGNITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ616-617-620>623-010030-
/O.EXT.KMFR.FW.A.0003.090801T0600Z-090803T0600Z/
UMPQUA BASIN-UMPQUA NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
922 AM PDT FRI JUL 31 2009

...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING
THROUGH SUNDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH
SUNDAY EVENING. 

LOW PRESSURE OFF OF THE NORTHERN CALIFORNIA COAST WILL EDGE
CLOSER TODAY THROUGH SUNDAY. HOWEVER...DUE TO HIGH PRESSURE
RIDGING AND DRY AIR ALOFT TODAY THROUGH THIS EVENING THE CHANCE OF
THUNDERSTORMS IS ONLY SLIGHT. 

TONIGHT THROUGH SUNDAY INCREASING SOUTHEASTERLY FLOW OVER
THE AREA WILL BECOME INCREASINGLY MOIST AND UNSTABLE. THIS WILL
RESULT IN THE POSSIBILITY OF SCATTERED THUNDERSTORMS WITH ABUNDANT
LIGHTNING SATURDAY AND SUNDAY. WHILE THE THUNDERSTORMS WILL
PRODUCE SIGNIFICANT RAINFALL IN THEIR CORES...SOME SCATTERED
LIGHTNING IS EXPECTED TO OCCUR IN AREAS WITH PREEXISTING DRY
FUELS...CREATING A SIGNIFICANT POTENTIAL FOR IGNITIONS LATE FRIDAY
AFTERNOON THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ619-010030-
/O.CON.KMFR.FW.A.0003.090801T2100Z-090802T0600Z/
WESTERN SISKIYOU NATIONAL FOREST-
922 AM PDT FRI JUL 31 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 2 PM PDT SATURDAY
AFTERNOON THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

LOW PRESSURE OFF OF THE NORTHERN CALIFORNIA COAST WILL GRADUALLY
EDGE CLOSER TODAY AND SATURDAY. INCREASING INSTABILITY...MOISTURE
AND SOUTHEASTERLY WINDS WILL RESULT IN AN INCREASING CHANCE FOR
SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING ON SATURDAY.
WHILE THE THUNDERSTORMS WILL PRODUCE SIGNIFICANT RAINFALL IN
THEIR CORES...SCATTERED LIGHTNING IS EXPECTED TO OCCUR IN AREAS
WITH PREEXISTING DRY FUELS...CREATING A SIGNIFICANT POTENTIAL FOR
IGNITIONS SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BTL
1 follow-up statement
285 
WWUS86 KMFR 312259
RFWMFR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
359 PM PDT FRI JUL 31 2009

...ABUNDANT LIGHTNING EXPECTED AT TIMES ACROSS PORTIONS OF
SOUTHERN OREGON THROUGH THE WEEKEND...

ORZ624-625-011200-
/O.CON.KMFR.FW.W.0003.000000T0000Z-090801T0600Z/
/O.CON.KMFR.FW.A.0003.090801T0600Z-090803T0600Z/
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
359 PM PDT FRI JUL 31 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS
EVENING THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT
THIS EVENING THROUGH SUNDAY EVENING. 

LOW PRESSURE OFF OF THE NORTHERN CALIFORNIA COAST WILL EDGE
CLOSER THROUGH SUNDAY. INCREASING SOUTH...THEN SOUTHEASTERLY FLOW
OVER THE AREA WILL BECOME INCREASINGLY MOIST AND UNSTABLE. THIS
WILL RESULT IN SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING
DURING THIS AFTERNOON AND EVENING...AND LIKELY AGAIN ON SATURDAY
AND SUNDAY. WHILE THE THUNDERSTORMS WILL PRODUCE SIGNIFICANT
RAINFALL IN THEIR CORES...SCATTERED LIGHTNING IS EXPECTED TO OCCUR
IN AREAS WITH PREEXISTING DRY FUELS...CREATING A SIGNIFICANT
POTENTIAL FOR MULTIPLE IGNITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ616-617-620>623-011200-
/O.CON.KMFR.FW.A.0003.090801T0600Z-090803T0600Z/
UMPQUA BASIN-UMPQUA NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES-
359 PM PDT FRI JUL 31 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS
EVENING THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 PM PDT THIS
EVENING THROUGH SUNDAY EVENING. 

LOW PRESSURE OFF OF THE NORTHERN CALIFORNIA COAST WILL EDGE
CLOSER THIS EVENING THROUGH SUNDAY. 

TONIGHT A LOW PRESSURE IMPULSE MOVING AROUND THE LOW IS EXPECTED
TO PUSH THUNDERSTORMS NORTHWESTWARD FROM THE SIERRA NEVADA
MOUNTAINS ACROSS THE REGION LATE TONIGHT THROUGH SATURDAY MORNING. A
WATCH REMAINS IN EFFECT AS CONFIDENCE IN THUNDERSTORM COVERAGE
WITH THIS EVENT IS STILL LOW TO MODERATE AT THIS TIME. WHEN
CONFIDENCE INCREASES OR DECREASES...THE WATCH WILL EITHER BE
UPGRADED TO A WARNING OR CANCELLED.

SATURDAY THROUGH SUNDAY INCREASING SOUTHEASTERLY FLOW OVER THE
AREA WILL BECOME INCREASINGLY MOIST AND UNSTABLE. THIS WILL RESULT
IN THE POSSIBILITY OF SCATTERED THUNDERSTORMS WITH ABUNDANT
LIGHTNING SATURDAY AND SUNDAY. WHILE THE THUNDERSTORMS WILL
PRODUCE SIGNIFICANT RAINFALL IN THEIR CORES...SOME SCATTERED
LIGHTNING IS EXPECTED TO OCCUR IN AREAS WITH PREEXISTING DRY
FUELS...CREATING A SIGNIFICANT POTENTIAL FOR IGNITIONS LATE FRIDAY
AFTERNOON THROUGH SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ619-011200-
/O.CON.KMFR.FW.A.0003.090801T2100Z-090802T0600Z/
WESTERN SISKIYOU NATIONAL FOREST-
359 PM PDT FRI JUL 31 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

LOW PRESSURE OFF OF THE NORTHERN CALIFORNIA COAST WILL GRADUALLY
EDGE CLOSER TODAY AND SATURDAY. INCREASING INSTABILITY...MOISTURE
AND SOUTHEASTERLY WINDS WILL RESULT IN AN INCREASING CHANCE FOR
SCATTERED THUNDERSTORMS WITH ABUNDANT LIGHTNING ON SATURDAY.
WHILE THE THUNDERSTORMS WILL PRODUCE SIGNIFICANT RAINFALL IN
THEIR CORES...SCATTERED LIGHTNING IS EXPECTED TO OCCUR IN AREAS
WITH PREEXISTING DRY FUELS...CREATING A SIGNIFICANT POTENTIAL FOR
IGNITIONS SATURDAY AFTERNOON THROUGH SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

BTL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 31, 1:04 AM PDT, 8 hours 18 minutes earlier.

Area forecast discussion, Jul 31, 1:04 AM PDT, 8 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
104 AM PDT FRI JUL 31 2009

.DISCUSSION...31/00Z NAM/GFS IN.

THE THUNDERSTORMS THAT DEVELOPED THIS AFTERNOON AND EVENING HAVE
DISSIPATED...LEAVING SOME CONVECTIVE DEBRIS AROUND THE AREA. LOW
CLOUDS AND FOG ALONG THE COAST HAVE SPREAD INTO THE COASTAL
VALLEYS.

A CUTOFF LOW NOW OFFSHORE NEAR 38N 132W WILL DRIFT SOUTH THROUGH
TONIGHT...THEN HEAD VERY SLOWLY NORTH ROUGHLY ALONG THE 130W
PARALLEL THROUGH WEDNESDAY OR SO. THERE HAS BEEN CONSIDERABLE
VARIATION ON THE TRACK OF THIS LOW AMONG THE MODELS...BUT THERE IS
EXCELLENT AGREEMENT ON THIS SCENARIO THROUGH SUNDAY. AFTER THAT
THERE IS SOME SPREAD AMONG THE MODELS ON THE LOCATION OF THE
LOW...BUT ALL OF THEM KEEP IT OFFSHORE THROUGH WEDNESDAY WITH THE
GFS40 HOLDING THE MIDDLE GROUND AMONG THE SOLUTIONS. AFTER
THAT...THE SOLUTIONS DIVERGE...SO THE FORECAST BEYOND WEDNESDAY IS
UNCERTAIN.

SOUTHEAST TO SOUTH FLOW ALOFT WILL PREVAIL OVER THE AREA THROUGH
AT LEAST MID-WEEK...SO ISOLATED TO SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS ARE EXPECTED THROUGH THAT PERIOD. INITIAL
DEVELOPMENT WILL BE ON THE RIDGES DUE TO STEEP MID-LEVEL LAPSE
RATES AND STRONG SURFACE HEATING...THEN THEY WILL MOVE OUT OVER THE
VALLEYS. GIVEN THE FLOW ALOFT...SOME OF THE WEST SIDE VALLEYS MAY
SEE SOME THUNDERSTORMS THROUGH THE WEEKEND.

THERE WILL BE LITTLE DAY TO DAY VARIATION IN THE LOCATION AND
COVERAGE OF THE THUNDERSTORMS THROUGH SUNDAY...AND POSSIBLY
THROUGH TUESDAY.  BEYOND THAT...DAY TO DAY VARIATION WILL BE
DIFFICULT TO FORECAST AS THE AREAL COVERAGE WILL DEPEND ON THE
LOCATION OF THE LOW AND SHORT WAVES EJECTING FROM THE LOW...BOTH
UNKNOWNS AT THIS TIME.

THE MAIN CONCERN HERE IS FIRE WEATHER. FUELS HAVE DRIED OUT
CONSIDERABLY SINCE THE LAST EXTENDED ROUND OF THUNDERSTORMS AND
THERE WILL BE A LOT MORE LIGHTNING INDUCED STARTS THIS TIME
AROUND.

AS FAR AS THE HOT TEMPERATURES GO...HERE IS ANOTHER RECORD THAT IS
LIKELY TO BE BROKEN. IF THE MEDFORD HIGH IS 94 DEGREES OR
GREATER...AS IT IS FORECAST TO BE TODAY AND SATURDAY...IT WILL BE
THE LONGEST STRETCH OF DAYS (19) WITH HIGHS ABOVE 93 DEGREES EVER
RECORDED IN MEDFORD. THE CURRENT RECORD IS 18 DAYS...RECORDED IN
AUGUST 1967.

OVERALL TEMPERATURES WILL REMAIN ABOVE NORMAL INTO NEXT
WEEK...BUT THUNDERSTORMS WILL COOL OFF SOME SPOTS. AFTER
SATURDAY...TEMPERATURES WILL GRADUALLY COOL AS THE UPPER LOW
INCHES NORTH BRINGING IN SOME LOWER THICKNESSES AND INCREASING
CLOUD COVER.

&&

AVIATION...AREAS OF IFR CIGS ALONG THE COAST AND IN THE COASTAL
VALLEYS WILL PREVAIL INTO MID-MORNING FRIDAY...THEN CLEAR TO JUST
OFF THE COAST IN THE AFTERNOON. THE LOWER CONDITIONS WILL MOVE
BACK ONSHORE FRIDAY EVENING. INLAND...VFR CONDITIONS WILL PREVAIL
THROUGH FRIDAY NIGHT...EXCEPT FOR LOCAL MVFR CIGS NEAR SHOWERS AND
THUNDERSTORMS WITH HIGHER TERRAIN OBSCURED AT TIMES. ISOLATED TO
SCATTERED THUNDERSTORMS IN THE AFTERNOON AND EVENING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH SUNDAY EVENING
        FOR ORZ617-ORZ621-ORZ622-ORZ623-ORZ624-ORZ625.
     FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH SATURDAY EVENING
        FOR ORZ615-ORZ616-ORZ618-ORZ619-ORZ620.

CA...NONE.

PACIFIC COASTAL WATERS...NONE.

15/15/CC
Hazardous weather outlook, Jul 30, 4:21 PM PDT, 17 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
421 PM PDT THU JUL 30 2009

ORZ027>031-311300-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
421 PM PDT THU JUL 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A RED FLAG WARNING IS IN EFFECT THROUGH 11PM...SEE FIRE WEATHER
PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN FROM FRIDAY AFTERNOON THROUGH SUNDAY
EVENING...SEE FIRE WEATHER PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021>026-311300-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
421 PM PDT THU JUL 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY EVENING...SEE FIRE WEATHER PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:10 PM PDTSevere Thunderstorm WarningMFRKlamath, Lake35 min

Nearby

Red Flag Warnings in Oregon, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.